MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLES
Model Number 25G×5/8'' (0.5MM*16MM)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle would break while injecting patient.
 
Additional Manufacturer Narrative
1.Production process review: check the production records of this batch of products, ensure that there are no abnormalities in the production process, and investigate from the following aspects: person: all production employees have undergone training and passed the assessment before taking up their posts, and the product is assembled using an automatic assembly machine without any processing errors.This factor can be ruled out.Machine: production equipment undergoes daily inspections and regular maintenance, and the first inspection of processed products is conducted every shift.No abnormalities were found, and this factor can be ruled out.Material: the raw materials of the product have not changed.During the needle tube inspection, rigidity and toughness testing will be carried out, and only after passing the testing can it be put into use.The finished product inspection will also undergo rigidity and toughness testing, and only after passing the testing can it be released.The factors can be excluded.Method: the process of the product has not changed, and the influence of process changes can be ruled out.The needle tube of this specification is relatively thin and prone to bending under force.If the bending angle of the needle tube is too large during clinical operation, it may break.Environment: this product is assembled and produced in a clean workshop, and the needle tube breakage is due to use and is not related to the production environment.2.Sample retention inspection: sampling batch number: ckdj09-02 specification: 25g*5/8 '' (0.5mm *16mm) hypodermic needle retention sample of 10 for testing: 1) upon inspection, all needle tubes and needle hubs were filled with adhesive and no abnormalities were found.2) ten samples were selected for rigidity and toughness testing according to the requirements of iso 7864:2016 standard.After testing, all samples were qualified and no fracture occurred.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key23388304
Report Number3003560965-2025-00029
Device Sequence Number10034282
Product Code FMI
UDI-Device Identifier10612479206790
UDI-Public10612479206790
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model Number25G×5/8'' (0.5MM*16MM)
Device Lot NumberCKDJ09-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown